# SDR DALA2015101006049

- Difficulty date: October 8, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N987DL
- Make and model: Doug MD-88
- Aircraft serial: 53338
- Aircraft time: 63,330 hours, 45,708 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1309
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR OF FRAME BS 1309 BETWEEN LONGERONS 28 - 29LT  AT AFT CARGO COMPARTMENT. DOUBLER REPLACED IAW SRM 53-03D, FIG 2A 51-30-2, AND 51-10-3, PAR 21, 14 AND 38.
